| Model Number |
10-240 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
12/15/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.The reason for reoperation is: capsular contracture baker grade unknown exchange.
Event or Problem Description
Healthcare professional reported right side capsular contracture, baker grade unknown.The device remains implanted.
Additional Manufacturer Narrative
The reason for reoperation is: capsular contracture, baker grade iii.
Event or Problem Description
Healthcare professional later reported capsular contracture, baker grade iii.
Additional Manufacturer Narrative
Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional later reported rupture.Device has been explanted and replaced.
Event or Problem Description
Healthcare professional reported, right side capsular contracture, baker grade unknown.Healthcare professional, later reported, rupture.Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed, one opening on posterior side assessed, as unidentified (tear) opening (shell thickness within specification).Capsular contracture: unable to observe, since it is a medical event.And is not related to the device.Additional observations: crease is observed.Brown particles were observed, on the shell.No further actions are required, since no issue in the manufacturing of the device is observed.